MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombus (2101); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.(b)(4).
 
Event or Problem Description
It was identified that during a coronary atherectomy procedure using a csi orbital atherectomy device (oad), a thrombus occurred.This was identified during an optical coherence tomography (oct) image review following the procedure.The procedure was completed with no adverse events reported.
 
Event or Problem Description
The observed thrombus was located at proximal reference vessel and at stent.No thrombus was observed on angiography.
 
Additional Manufacturer Narrative
Per physician review, this observation of thrombus was not associated with any adverse event to the patient and was a subclinical finding associated with the intravascular imaging core lab analysis required as part of a clinical trial.Based on this review, this event no longer meets the definition of a reportable serious injury.Csi id (b)(4).

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key7768763
Report Number3004742232-2018-00244
Device Sequence Number19345433
Product Code MCX
UDI-Device Identifier10852528005169
UDI-Public(01)10852528005169(17)200131(10)214898
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberDBEC-125
Device Catalogue Number70058-02
Device Lot Number214898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age75 YR